A uniform neighborhood turnpike theorem and applications

César Leonardo Guerrero-Luchtenberg

    Research output: Contribution to journalArticleResearchpeer-review

    2 Citations (Scopus)

    Abstract

    We prove a uniform neighborhood turnpike theorem for a family of optimal growth problems arising from a family of felicity functions. Then, assuming stronger hypothesis, we prove a uniform turnpike theorem. Finally, in view of the natural connections between both theorems and the role played by discounting in permitting erratic behavior, some dynamic implications are discussed. © 2000 Elsevier Science S.A.
    Original languageEnglish
    Pages (from-to)329-357
    JournalJournal of Mathematical Economics
    Volume34
    Issue number3
    DOIs
    Publication statusPublished - 1 Jan 2000

    Keywords

    • C61
    • Complicated dynamics
    • E32
    • Felicity functions
    • O41
    • Optimal growth problems
    • Turnpike theorems

    Fingerprint Dive into the research topics of 'A uniform neighborhood turnpike theorem and applications'. Together they form a unique fingerprint.

    Cite this